Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Grand Forks, ND

June 9, 2017Cavalier County, Pembina County, Walsh County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 9, 2017, 7:08 PM CDT for Cavalier County, Pembina County, Walsh County, North Dakota. It was in force for 52 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2017, 7:08 PM CDT (00:08 UTC)
Expired
Jun 9, 2017, 8:00 PM CDT
In force
52 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Cavalier County, ND, Pembina County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 124 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 7:10 PM CDTTSTM WND GST 90Mountain, NDNUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND ACROSS MUCH OF THINGVALLA TOWNSHIP. SOME TREES SNAPPED. SHEET METAL ROOFING AND SHINGLES BLOWN OFF BUILDINGS IN VARIOUS LOCATIONS.
Jun 9, 7:15 PM CDTTSTM WND DMG15 E Langdon, NDSEVERAL BUILDINGS DOWN,TYPE AND EXTENT OF DAMAGE UNKNOWN AT PRESENT.
Jun 9, 7:15 PM CDTTSTM WND DMGMilton, NDEXTENSIVE DAMAGE IN MILTON. UNQUANTIFIED AT THIS TIME.
Jun 9, 7:24 PM CDTTSTM WND GST 916 W Crystal, NDPEAK WINDS MEASURED AT A PERSONAL WEATHER STATION.
Jun 9, 7:24 PM CDTTSTM WND GST 916 W Crystal, NDPEAK WINDS MEASURED AT A PERSONAL WEATHER STATION. NUMEROUS OAK, POPLAR, AND PINE TREES SNAPPED IN SHELTER BELTS ACROSS ELDORA AND CRYSTAL TOWNSHIPS.
Jun 9, 7:24 PM CDTTSTM WND GST 946 W Crystal, NDPEAK WINDS MEASURED AT A PERSONAL WEATHER STATION.
Jun 9, 7:40 PM CDTTSTM WND GST 642 Wsw St. Thomas, NDPEAK WINDS MEASURED AT THE ST. THOMAS NDAWN STATION.
Jun 9, 7:40 PM CDTTSTM WND GST 642 Wsw St. Thomas, NDPEEAK WINDS MEASURED AT THE ST. THOMAS NDAWN STATION.
Jun 9, 7:45 PM CDTTSTM WND GST 701 S St. Thomas, NDVERY STRONG WINDS AND VERY HEAVY RAIN WITH DIME TO NICKEL SIZED HAIL.
Jun 9, 7:50 PM CDTHAIL 1.51 S St. Thomas, ND
Jun 9, 7:52 PM CDTTSTM WND DMG2 Ese Nash, NDEXTENSIVE TREE DAMAGE EXTENDING FROM EASTERN FARMINGTON INTO MARTIN TOWNSHIP. NUMEROUS LARGE POPLAR, ASH, AND COTTONWOODS WERE SNAPPED IN FIELD AND FARMSTEAD SHELTER BELTS ACROSS THIS AREA.
Jun 9, 8:00 PM CDTTSTM WND DMG4 E Grafton, NDMULTIPLE TREES HAVE BEEN DOWNED.
Jun 9, 8:00 PM CDTTSTM WND GST 724 Ne Grafton, NDDAVIS MEASUREMENT.
Jun 9, 8:00 PM CDTTSTM WND GST 724 Ne Grafton, NDNDAWN MEASUREMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 4:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 0.1 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2017-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2017-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2061 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

545 
WUUS53 KFGF 100008
SVRFGF
NDC019-067-099-100100-
/O.NEW.KFGF.SV.W.0014.170610T0008Z-170610T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
708 PM CDT FRI JUN 9 2017

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cavalier County in northeastern North Dakota...
  Eastern Walsh County in northeastern North Dakota...
  Pembina County in northeastern North Dakota...

* Until 800 PM CDT.

* At 707 PM CDT, a severe thunderstorm was located over Mountain, or
  24 miles east of Langdon, moving southeast at 35 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* This severe thunderstorm will be near...
  Akra around 710 PM CDT. 
  Hensel around 720 PM CDT. 
  Crystal around 725 PM CDT. 
  Hoople around 730 PM CDT. 
  Glasston around 735 PM CDT. 

This includes Interstate 29 between mile markers 187 and 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
      4864 9711 4863 9712 4863 9713 4862 9712
      4861 9715 4861 9714 4824 9749 4865 9815
      4892 9789
TIME...MOT...LOC 0007Z 295DEG 31KT 4872 9784 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

Knutsvig
3 follow-up statements
077 
WWUS53 KFGF 100022
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
722 PM CDT FRI JUN 9 2017

NDC019-067-099-100100-
/O.CON.KFGF.SV.W.0014.000000T0000Z-170610T0100Z/
Cavalier ND-Walsh ND-Pembina ND-
722 PM CDT FRI JUN 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN CAVALIER...EASTERN WALSH AND SOUTHERN PEMBINA COUNTIES...

At 721 PM CDT, a severe thunderstorm was located over Hensel, or 20
miles northwest of Grafton, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

This severe storm will be near...
  Crystal around 725 PM CDT. 
  Hoople around 735 PM CDT. 
  St. Thomas around 740 PM CDT. 
  Auburn and Nash around 745 PM CDT. 
  Grafton around 755 PM CDT. 

This includes Interstate 29 between mile markers 187 and 197.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
      4864 9711 4863 9712 4863 9713 4862 9712
      4861 9715 4861 9714 4827 9746 4863 9803
      4885 9770
TIME...MOT...LOC 0021Z 299DEG 30KT 4865 9769 

HAIL...1.00IN
WIND...70MPH
 
$$

Knutsvig
149 
WWUS53 KFGF 100034
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
734 PM CDT FRI JUN 9 2017

NDC019-100044-
/O.CAN.KFGF.SV.W.0014.000000T0000Z-170610T0100Z/
Cavalier ND-
734 PM CDT FRI JUN 9 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAVALIER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Minnesota...and northeastern North Dakota.

LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
      4864 9711 4863 9712 4863 9713 4862 9712
      4861 9715 4861 9714 4832 9741 4860 9790
      4880 9751
TIME...MOT...LOC 0034Z 295DEG 31KT 4860 9753 

$$

NDC067-099-100100-
/O.CON.KFGF.SV.W.0014.000000T0000Z-170610T0100Z/
Walsh ND-Pembina ND-
734 PM CDT FRI JUN 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN WALSH AND SOUTHERN PEMBINA COUNTIES...

At 734 PM CDT, a severe thunderstorm was located near St. Thomas, or
14 miles northwest of Grafton, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

This severe storm will be near...
  Glasston around 735 PM CDT. 
  St. Thomas and Nash around 740 PM CDT. 
  Auburn around 745 PM CDT. 
  Cashel around 755 PM CDT. 
  Drayton around 800 PM CDT. 

This includes Interstate 29 between mile markers 187 and 197.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
      4864 9711 4863 9712 4863 9713 4862 9712
      4861 9715 4861 9714 4832 9741 4860 9790
      4880 9751
TIME...MOT...LOC 0034Z 295DEG 31KT 4860 9753 

HAIL...1.00IN
WIND...70MPH
 
$$

Knutsvig
638 
WWUS53 KFGF 100049
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
749 PM CDT FRI JUN 9 2017

NDC067-099-100100-
/O.CON.KFGF.SV.W.0014.000000T0000Z-170610T0100Z/
Walsh ND-Pembina ND-
749 PM CDT FRI JUN 9 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN WALSH AND SOUTHERN PEMBINA COUNTIES...

At 749 PM CDT, a severe thunderstorm was located near Auburn, or 9
miles north of Grafton, moving southeast at 35 mph.

This is a very dangerous storm.

HAZARD...90 mph wind gusts and quarter size hail. 

SOURCE...Public. 

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be heavily damaged or destroyed. Homes and businesses 
         will have substantial roof and window damage. Expect 
         extensive tree damage and power outages. 

This severe storm will be near...
  Cashel around 755 PM CDT. 
  Drayton around 800 PM CDT. 

This includes Interstate 29 between mile markers 187 and 197.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.

&&

LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
      4864 9711 4863 9712 4863 9713 4862 9712
      4861 9715 4861 9714 4832 9741 4860 9790
      4880 9751
TIME...MOT...LOC 0049Z 295DEG 31KT 4854 9735 

HAIL...1.00IN
WIND...90MPH
 
$$

Knutsvig

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:00 PM CDT, 8 minutes earlier.

Area forecast discussion, Jun 9, 7:00 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
700 PM CDT Fri Jun 9 2017

.UPDATE...
Issued at 658 PM CDT Fri Jun 9 2017

No changes other than tweeks to current wx. Severe weather threat
continues in watch box...several right movers...one in Cavalier
county and watching severe storms from Rugby area move east.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 321 PM CDT Fri Jun 9 2017

Severe thunderstorm chances tonight will be the main challenge
for the period.

Water vapor loop shows upper ridging into the Northern Plains,
starting to transition over to southwesterly flow aloft as a large
trough digs into the Pacific Northwest. Main shortwave with the
upper trough is lifting north into Canada, but sat loops show
signs of another weaker shortwave lifting northeastward from WY.
Surface low pressure is centered over western ND, with some
cumulus starting to get going on the east side of it along the
Missouri Valley. So far the SPC mesoanalysis page shows surface
and mixed layer instability to still be well capped, with some
elevated showers and storms moving across our northern counties
and southern Canada. Think the cap will start to dissipate in the
next few hours, and CAMs show some stronger storms developing
across north central ND near the Canadian border around the 23 to
00Z time frame. Still some variation as to how far south these
storms build, but with the strong cap think that most of the early
activity will be along and north of highway 2. Deep layer bulk
shear is around 40-50 kts, and with winds backing in the lower
levels some supercells will be possible with the first round of
convection. The SPC storm scale ensemble of opportunity has some
20-30 percent probabilities of over 100 m2/s2 updraft helicity, so
think rotating storms are probable. Dew point depressions are
rather high and LCL heights will not be super favorable for
tornadoes, but they cannot be completely ruled out and very large
hail will be possible.

After that first round moves east during the late evening, many of the
high resolution models bring a second round in from the west after
midnight with the cold front. Some of the models have pretty
strong cells arriving during the 08Z to 13Z time frame early
tomorrow morning, and there will still be around 2500 J/kg of MU
CAPE along with 40 to 50 kts of deep layer bulk shear. So a second
round of severe is possible late tonight into early morning. There
is still a lot of uncertainty as to where exactly the second round
will track, but highest shear and instability values are mostly
north of the I-94 corridor.

Tomorrow, after the second round of convection blows through there
will be a few lingering showers or storms mainly across the
north, but otherwise a bit more cool and quiet on the backside of
the surface trough axis. Temps will be knocked back a few degrees
but will still be fairly warm in the 80s to low 90s except in the
far north where more clouds and precip will be hanging around.

.LONG TERM...(Saturday night through Friday)
Issued at 321 PM CDT Fri Jun 9 2017

Sunday and Monday...Southwesterly flow aloft will keep things
fairly active across the region, but models are in pretty good
agreement on the next shortwave remaining mostly to our south over
SD into central MN. The southern counties could see some storms
from this shortwave late Saturday night into Sunday, but the best
instability will be well to our south. Will continue to keep high
chance POPs going but will leave out any mention of severe. Sunday
night should remain fairly quiet but another shortwave approaching
from the southwest late Monday could bring some precip over our
far south by late afternoon. Temperatures for the end of the
weekend and early next week will be near to slightly above
seasonal averages.

Tuesday through Friday...The active pattern will continue for at
least the first half of the upcoming week. Tue will feature an
upper low lurking over the Northern Rockies with the northern
plains in southwest flow sandwiched between this low and an upper
midwest ridge. At the surface, strong low pressure complex will
likely move right through the forecast area during the day Tue
with a warm and cold frontal boundary providing opportunities for
convective activity. Wed would feature more of a cold pool setup
as stacked system heads toward western Ontario. Thu and Fri have
the best chance for dry weather for most if not all of this time
frame.

The above average temperatures will continue on Tue and Wed before
dropping back into the more average 70s on Thu/Fri.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 658 PM CDT Fri Jun 9 2017

VFR outside of thunderstorms where vsby/wind/cigs will be highly
variable.  Best risk of strong storms this eve  DVL, GFK.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...Riddle
SHORT TERM...JR
LONG TERM...JR/WJB
AVIATION...Riddle
Hazardous weather outlook, Jun 9, 12:25 PM CDT, 6 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
1225 PM CDT Fri Jun 9 2017

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-101300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson-
Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-
Richland-Western Walsh County-
1225 PM CDT Fri Jun 9 2017

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Two rounds of severe storms are possible. The first round will be
this evening with scattered severe storms along and north of
highway 2. Significant hail greater than 2 inches is the main
threat, along with damaging wind up to 75 mph, an isolated
tornado, and excessive rainfall.

Round 2 is less certain, but confidence is increasing for activity
to move into eastern North Dakota sometime after 4am. The risk
area for this round is anywhere along and north of Interstate 94.
The main threat will be damaging winds, potentially greater than
75 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Periods of thunderstorms are possible throughout this period. The
best chance for widespread convective activity and severe storms
is Monday night into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected this evening, and potentially again
during the early Saturday morning hours.

In the hours before

Local storm report, Jun 9, 6:06 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
606 PM CDT FRI JUN 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             3 W ESMOND              48.03N 99.83W
06/09/2017  E0.88 INCH       BENSON             ND   TRAINED SPOTTER

&&

GGUST
Local storm report, Jun 9, 6:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
643 PM CDT FRI JUN 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     1 E LANGDON             48.76N 98.35W
06/09/2017  M66 MPH          CAVALIER           ND   MESONET

            PEAK WIND MEASURED AT THE NDAWN STATION EAST OF TOWN.

&&

GGUST
Local storm report, Jun 9, 7:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
704 PM CDT FRI JUN 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             1 NW OLGA               48.81N 98.05W
06/09/2017  E1.00 INCH       CAVALIER           ND   TRAINED SPOTTER

&&

GGUST
Local storm report, Jun 9, 7:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
705 PM CDT FRI JUN 09 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             CONCRETE                48.75N 97.93W
06/09/2017  E1.00 INCH       PEMBINA            ND   TRAINED SPOTTER

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTTornado WarningFGFBenson24 min
Jun 9, 7:29 PM CDTTornado Warning Tornado observedFGFBenson, Ramsey46 min
Jun 9, 7:56 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh64 min
Jun 9, 8:15 PM CDTTornado WarningFGFNelson, Ramsey, Walsh45 min
Jun 9, 8:16 PM CDTTornado WarningFGFEddy, Nelson44 min
Jun 9, 8:38 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Nelson38 min
Jun 9, 8:58 PM CDTTornado WarningFGFGrand Forks, Nelson, Walsh15 min
Jun 9, 9:00 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele60 min
Jun 9, 9:31 PM CDTTornado WarningFGFBarnes, Griggs, Steele29 min
Jun 9, 9:45 PM CDTSevere Thunderstorm WarningFGFBarnes, Ransom60 min
Jun 9, 10:03 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill34 min
Jun 9, 10:45 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass36 min
Jun 9, 11:01 PM CDTSevere Thunderstorm WarningFGFCass44 min
Jun 9, 11:15 PM CDTSevere Thunderstorm WarningFGFCass31 min
Jun 10, 3:42 AM CDTSpecial Weather StatementFGFGriggs48 min
Jun 10, 4:08 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele, Traill37 min
Jun 10, 4:45 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill32 min
Jun 10, 5:01 AM CDTSpecial Weather StatementFGFBenson, Eddy29 min
Jun 10, 5:40 AM CDTSevere Thunderstorm WarningFGFBenson, Cavalier, Eddy, Grand Forks, Nelson, Ramsey and 2 more50 min
Jun 10, 6:07 AM CDTSevere Thunderstorm WarningFGFCavalier, Grand Forks, Nelson, Pembina, Walsh38 min
Jun 10, 6:42 AM CDTSpecial Weather StatementFGFGrand Forks33 min
Jun 10, 6:49 AM CDTSpecial Weather StatementFGFNelson41 min
Jun 10, 7:26 AM CDTSpecial Weather StatementFGFGrand Forks49 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.